# SDR 2003FA0000654

- Difficulty date: June 18, 2003
- Submitted: June 25, 2003
- Operation: General aviation
- Aircraft: N121L
- Make and model: Cessna 550
- Aircraft serial: 5500896
- Engine: Pwa PW530A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651710539
- Condition: Cracked
- Location: Hyd System
- Part time: 1,491 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAME BACK FROM A TRIP LEAKING HYDRAULIC FLUID FROM THE NOSE GEAR AREA.  FOUND LINE PN 6517105-39 CRACKED AND LEAKING HYDRAULIC FLUID.
